# SDR SWAA2023031308067

- Difficulty date: February 22, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHIELD AFT OF THE FWD CARGO DOOR FROM STA 492.4 TO STA 500A HAS CORROSION.<[01] REMOVED CORROSION ON TRANSITION ANGLE SHIELD; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] INSTALLED NEW FWD CARGO TRANSITION ANGLE SHIELD FROM STA 492.4 TO STA 500A. PER SRM 51-40-02;[03] RII; COMPLIED WITH INSPECTION; INSTALLED FWD CARGO TRANSITION ANGLE SHIELD FROM STA 492.4 TO STA 500A. PER SRM 51-40-02.;[04] RII; COMPLIED WITH INSPECTION; INSTALLED FWD CARGO TRANSITION ANGLE SHIELD FROM STA 492.4 TO STA 500A. PER SRM 51-40-02.
